Ask The Doctor > Questions & Answers > My mother is 41 and has a heart pacer and

My mother is 41 and has a heart pacer and

Patient: My mother is 41 and has a heart pacer and has been feeling like her heart has been racing at night. Now she is also getting numbness or pain on her left arm. What could this be?

 

 

Symptoms: Left arm pain, heart racing at night, trouble sleeping

 

 

Doctor: Welcome to Ask The Doctor.We are here to help you.What she is feeling is called as Palpitations. In her case this can be due to cardiac issues as she is having the pain radiation to left arm. However, I would also like to rule out Thyroid issues in cases of Palpitations.Many a times, people on any medications can also feel the palpitations like people taking Salbutamol for Asthma.I would advise you to get her following investigations done:1.Thyroid Profile2.ECG3.Holter monitoring.If they are normal, she should start practicing yoga and meditation.I hope it helps.Stay Healthy

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment